# SDR ABXA2021324029

- Difficulty date: March 24, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 65,411 hours, 44,064 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, THERE IS CORROSION ON THE INTERIOR STRUCTURE OF THE ALC DOOR, AROUND LIGHTENING HOLES, AROUND NUTPLATE HOLES, AND INSIDE ALL OF THE LIGHTENING HOLES AT THE TOP OF THE ALC DOOR, MARKED. THE CORROSION WAS FOUND TO BE OUT OF LIMITS ON VARIOUS STRUCTURES ON DOOR. THE DOOR WAS REPLACED WITH A NEW DOOR
